# SDR GAIA02015ST

- Difficulty date: February 6, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP INSPECTION DISCOVERED C3 DOOR AFT FRAME BS 1148 SHEAR TIE ABOVE STRINGER 23R IS CORRODED.  ACCOMPLISHED BS 1148 SHEAR TIE REPLACEMENT ABOVE STRINGER 23R IAW B727 SRM 53-10-2 FIG 5.  (M)
